Re: DEPROVERA AND PREGNANCY


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by chuck D on December 19, 2000:
In Reply to: DEPROVERA AND PREGNANCY posted by GENEVA on June 30, 2000:
>>  I have been on the Depo shot for almost 3 months come July, 2000.
>>  I have already seen a serious change in my body, from weight gain, increase
>>  in appetite, and several serious nose bleeds. My fiance and I are trying to
>>  make a baby, but the Depo shot doesn't wear off until August 12, 2000. My
>>  question is, can I get pregnant after August 12 because I will not be getting
>>  another shot no more due to the side effects. Please help me out. I am anxious
>>  to know.
word it up death row zack





Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]